Menu
 
Research menu
Jump to menu

Publications:  Dr Edgard Rincon Pabon

Maclagan D, Rincon F(2020). Tropical schemes, tropical cycles, and valuated matroids. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY vol. 22, (3) 777-796.
10.4171/JEMS/932
Rincón F, Shaw K, López de Medrano L(2019). Chern-Schwartz-MacPherson cycles of matroids. Proceedings of the London Mathematical Society
10.1112/plms.12278
https://qmro.qmul.ac.uk/xmlui/handle/123456789/59050
Diaz M, Junca M, Rincon F, Velasco M(2018). Compressed sensing of data with a known distribution. APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS vol. 45, (3) 486-504.
10.1016/j.acha.2016.12.001
Maclagan D, Rincon F(2018). Tropical ideals. COMPOSITIO MATHEMATICA vol. 154, (3) 640-670.
10.1112/S0010437X17008004
Ardila F, Rincon F, Williams L(2017). Positively oriented matroids are realizable. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY vol. 19, (3) 815-833.
10.4171/JEMS/680
Ardila F, Rincon F, Williams L(2016). POSITROIDS AND NON-CROSSING PARTITIONS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY vol. 368, (1) 337-363.
10.1090/tran/6331
Fink A, Rincón F(2015). Stiefel tropical linear spaces. Journal of Combinatorial Theory. Series A vol. 135, 291-331.
10.1016/j.jcta.2015.06.001
https://qmro.qmul.ac.uk/xmlui/handle/123456789/30563
Rincon F(2013). Local Tropical Linear Spaces. DISCRETE & COMPUTATIONAL GEOMETRY vol. 50, (3) 700-713.
10.1007/s00454-013-9519-8
Rincon F(2013). Computing tropical linear spaces. JOURNAL OF SYMBOLIC COMPUTATION vol. 51, 86-98.
10.1016/j.jsc.2012.03.008
Rincon F(2012). Isotropical linear spaces and valuated Delta-matroids. JOURNAL OF COMBINATORIAL THEORY SERIES A vol. 119, (1) 14-32.
10.1016/j.jcta.2011.08.001
Ardila F, Fink A, Rincon F(2010). Valuations for Matroid Polytope Subdivisions. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES vol. 62, (6) 1228-1245.
10.4153/CJM-2010-064-9
Return to top